MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 15247-28
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation however a device history review should be performed, and a supplemental report will be submitted.
 
Event or Problem Description
An event involved a primary plum set, clave secondary port, clave y-site, distal microbore tubing, secure lock, 104 inch reported that a brown substance on the inside of the drop chamber.There was no reported patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
One used device was received for evaluation on 2/18/2026.Particulate matter was observed inside the drip chamber.The drip chamber was cut open and the particles were embedded in the drip chamber wall.Two photos were also received which showed particulate matter inside the drip chamber.The complaint of particulate matter inside the drip chamber can be confirmed.The probable cause is due to an extrusion error during manufacturing in manufacturing.The embedded material is not in the fluid path, and this does not affect the functionality of the device.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24427303
Report Number9615050-2026-00125
Device Sequence Number21360595
Product Code FPA
UDI-Device Identifier00887709102057
UDI-Public(01)00887709102057(17)280701(10)14445263
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15247-28
Device Lot Number14445263
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown